Delay-dependent exponential stability for switched delay systems

Full text for this resource is not available from the Research Repository.

Wang, Dong, Wang, Wei and Shi, Peng (2009) Delay-dependent exponential stability for switched delay systems. Optimal Control Applications and Methods, 30 (4). pp. 383-397. ISSN 0143-2087


Delay-dependent exponential stability criteria are presented for switched systems consisting of a family of stable and unstable subsystems with interval time-varying delay. Two cases with regard to such delay are considered: one is that time-varying delay function is differentiable and bounded and the other is that time-varying delay function is continuous and bounded. It is very difficult to analyze the stability of such systems due to the existence of time delay and unstable subsystems. By introducing some free-weighting matrices, constructing the new Lyapunov–Krasovskii functional and taking advantage of the average dwell time technique, not only is this difficulty overcome but also sufficient conditions for such criteria are obtained and formulated in terms of linear matrix inequalities. Numerical examples are provided to demonstrate the effectiveness and feasibility of the proposed approaches

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1002/oca.856
Official URL
Subjects Historical > SEO Classification > 970109 Expanding Knowledge in Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID17681, switched systems, exponential stability, average dwell time, time-varying delay
Citations in Scopus 53 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login